Doctor insights on:
Can Having A C Aection Make Your Periods Worse
No: Normally a routine c-sec should not have an effect on your menstrual periods. What kind of changes do you mean? Certain complications, as a placenta removal problem, or infection after the c-sec could cause a few issues. I would discuss your period issue with the surgeon who did your c-sec. Sometimes, hormonal changes do occur after delivery of your baby that change your periods. ...Read more
Can allergy shots make your periods worse then normally? I just started taking allergy shots on tuesday
Pituitary: You should get your pituitary checked. If you want to know more go here:. ...Read more
Periods would not come for a few months and now on day 9 and it's really heavy and getting worse. What should I do?
See a gyn!: It's hard to answer without more information. If you have been having unprotected sex, it is possible that you are having a miscarriage or even a tubal pregnancy. It is also possible that you have not ovulated for a few months and the bleeding may be very heavy. If you are dizzy or clammy or the bleeding is unusually heavy, you should be seen at an er. ...Read more
GYN eval: The higher the level of prostaglandins you have, the more liklhood you will have painful contractions of muscles during your period. Dysmenorrhea can be caused by polyps, endometriosis, pelvic inflammatory disease, cervical stenosis, fibroids & adenomyosis. Please see your gynecologist since you have severe pain. Take care. ...Read more
How do I know when I've lost to much blood during a period that has lasted 2 months and is getting worse?
See GYN: You've been bleeding vaginally for two months?? You've already lost too much blood. See a gynecologist ASAP. This is not bleeding from "a period." Something else is going on. Also (NOT a substitution for GYN exam) start taking iron supplement, available in any pharmacy without prescription. ...Read more
I have severe cne and am on 3rd round of claravis. Still isnt working. Is claravis harmful. What else can I do? Worse around period.
Consider consult: I'm going to assume that the pills are not counterfit. When Isotretinoin doesn't touch acne, perhaps it is not acne, but something else. I've seen adenoma sebaceum and basal cell nevus syndrome mistaken for acne. I've been told that adding spironolactone to the regimen may help. Isotreinoin is a tough medication but a safe one if you comply with the directions & understand the known risks. ...Read more
Periods are on their period. I'll go 2-4 months w/o or i'll have 2 in one month. My pain and flow is severe for entirety. My mood is even worse. Help?
Common complaint: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
- Talk to a doctor live online for free
- Can corrective lens make your vision worse?
- Can braces make your teeth worse?
- Can depakote make gerd worse?
- Ask a doctor a question free online
- Can probiotics make ibs worse?
- Can lanolin make rosacea worse?
- Can doxycycline make acne worse?
- Can your period make you have diarrhea?
- Can chiropractors make your back worse?